# SDR SWIA2018091345073

- Difficulty date: July 31, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 41,039 hours, 36,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT INTERCOSTAL FWD OF THE AVIONICS BAY DOOR CUTOUT, BETWEEN FS 349 AND FS 364 ADJACENT TO STRINGER 27, HAS MULTIPLE SPOTS OF CORROSION. (C-CHECK) RO: 09/12/2018. REMOVED CORROSION, LT INTERCOSTAL ADJACENT TO STGR27 BETWEEN FS349 AND FS364, IAW SRM AND REO.
